# SDR DALA13027783753

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN FWD WET AREA FLOOR STRUCTURE LEFT SIDE BS 312 TO 328, LBL 47: INTERCOSTAL CRACKED AT NUTPLATE HOLE.  MX REPLACED CRACKED INTERCOSTAL PASSENGER CABIN LT SIDE STA 312 - 328, LBL 47 IAW DWG 141A5400 AND SRM 51-40-02.
